An arithmetical property of quadratic forms.

Walter Ledermann

Commentarii mathematici Helvetici (1959)

  • Volume: 33, page 34-37
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Ledermann, Walter. "An arithmetical property of quadratic forms.." Commentarii mathematici Helvetici 33 (1959): 34-37. <>.

author = {Ledermann, Walter},
journal = {Commentarii mathematici Helvetici},
keywords = {number theory},
pages = {34-37},
title = {An arithmetical property of quadratic forms.},
url = {},
volume = {33},
year = {1959},

AU - Ledermann, Walter
TI - An arithmetical property of quadratic forms.
JO - Commentarii mathematici Helvetici
PY - 1959
VL - 33
SP - 34
EP - 37
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.